U.S. doctors online nowAsk doctors free
ZA
A 34-year-old female asked:

been on trivenz from 15 oct 19 then on 15 dec 19 was given antenef. on 27 december 19 develop watery red itchy rash all over my body. still itching on 1 jan 20. are there any chances that the rash can go away without professional help?

1 doctor answer1 doctor weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Allergic reaction: You must contact and inform your prescribing physician of these symptoms as allergic reaction to one of these medications could well be the cause. Get instructions from that physician as soon as possible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Could my child have measles if he broke out in a rash after getting the MMR vaccine?

4 doctor answers19 doctors weighed in
Dr. Richard Saul
Pediatrics 60 years experience
Yes: It is not unusual to have a rash after a measles vaccine. This is not measles nor contagous.
A 28-year-old member asked:

Is it normal for my vagina to be itching and sore whenever I have sex while pregnant?

1 doctor answer1 doctor weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: The hormone changes and the higher yeast levels of pregnancy cause these symptoms. Try applying KY jelly.
A 36-year-old member asked:

Will these painful sun rashes scar my skin?

2 doctor answers5 doctors weighed in
Dr. Kevin O'neil
Urogynecology 28 years experience
Depends on how bad: A sunburn is just that, a burn. Burns can be classified as 1st, 2nd, or 3rd degree. A mild sunburn, 1st degree, will get red and sore but will probably heal without scarring. A severe sunburn is like a 2nd degree burn with blistering of the skin. This more often can lead to freckling or scarring. Overexposure to the sun, regardless of burning, increases your risk of skin cancer later in life.
A member asked:

My baby has itchy eyes and continues to rub them. Does this mean that she has allergies?

3 doctor answers5 doctors weighed in
Dr. Pamela Lindor
Pediatrics 32 years experience
Maybe: Itchy eyes are a very common allergy sign. Infants can sometimes rub their eyes when they are tired as well. If you see other signs of allergy, such as sneezing, runny nose and tearing of the eyes, consult your doctor. If the whites of your baby's eyes become very red, or if there is a thick mucous discharge, call your pediatrician (this may be a sign of infection).
MA
A 26-year-old female asked:

Can atarax (hydroxyzine) cause itching on feet and palms after stopping the medication?

2 doctor answers4 doctors weighed in
Dr. Norman Levine
Dermatology 51 years experience
Atarax (hydroxyzine): Atarax (hydroxyzine) does not cause itching rather, stopping the drug causes the suppressed itch to come out once again.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 3, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.